Flibanserin causing headaches/dizziness??

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
amyh0379
Guest
Posts: 1
Joined: Sat Aug 11, 2007 8:18 pm
Location: Fort Wayne, Indiana

Flibanserin causing headaches/dizziness??

Postby amyh0379 » Sat Aug 11, 2007 8:35 pm

I am a 28 year old female with no family history of headaches or dizziness. I have been on the experimental drug Flibanserin for about 3 weeks now and have begun to get dizzy and the dizziness in turn is causing motion sickness. I have had headaches for a long time now and have already had at CT scan to rule out MS (earlier case of optic neuritis). My question is..is it possible that the new drug is causung this problem, or is it something else. My blood pressure is within normal range and a recent physical showed no problems except for elevated cholesterol. The dizziness has begun to get worse and worse and just recently I have begun to see "floaters". The research doctor providing the meds does not think the meds are the problem. Any answer would be greatly appreciated.

User avatar
Dr. Chan Lowe
Medical Doctor
Posts: 4069
Joined: Fri Dec 08, 2006 3:35 pm

Postby Dr. Chan Lowe » Tue Aug 28, 2007 10:54 pm

Hi Amyh0379,

I have looked up and down for a solid list of side effects of this drug and have been unsuccessful in finding one. Several articles did say that headaches are a common side effect. I did not find anything about dizziness.

Unfortunately, this drug is still new so there is not as much information about side effects as with other drugs. My best advise is to continue following up with your doctor. If you are really suspicious you may need to stop the medicine for a while if possible to see if your headaches/dizziness get better.

Best wishes.


Return to “Headaches”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.